# SDR DALA2023030301605

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION AT FLOOR SUPPORT BTWEN STA 680 AND STA 700 LBL 45 APROX UPPER AND LOWER SECTION, PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00540: FLOOR SUPPORT WAS FABRICATED AND REPLACED PER DWG AND PER B757- 200 SRM. (2652358)
